MAUDE Adverse Event Report: INSET¿; INSET I 60/9 PINK

INSET¿; INSET I 60/9 PINK
Lot Number 5156779
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in united states.The patient reported that the infusion set's cannula was bent.Reportedly, her blood glucose was in the range of 1000 mg/dl and had experienced diabetic ketoacidosis.She self-treated with a correction bolus via pump and multiple daily injection.Subsequently, she was admitted to the hospital and received intravenous insulin and some unspecified fluids which resolved the issue.She was hospitalized for four days.It was reported that she had a heart attack because of this event.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 PINK
MDR Report Key8538758
Report Number3003442380-2019-01352
Device Sequence Number1744555
Product Code FPA
UDI-Device Identifier05705244006942
UDI-Public05705244006942
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5156779
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1